# SDR 2000UALA00209

- Difficulty date: April 25, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7278U
- Make and model: Boeing 727222
- Aircraft serial: 21425
- Aircraft time: 63,228 hours, 35,895 cycles
- Engine: Pwa JT8D15
- System (JASC): 2150 · Cabin Cooling System
- Part: Air Duct
- Condition: Overheated
- Location: Flow Multiplier
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN AND SMOKE WAS SEEN COMING OUT OF RIGHT WHEEL WELL AREA JUST BEFORE PUSHBACK.  ALL PASSENGERS EVACUATED THROUGH FORWARD CABIN DOOR.  *S/D*  OVERHEATED FLOW MULTIPLIER.  REPLACED FLOW MULTIPLIER.
